MAUDE Adverse Event Report: TORNIER S.A.S. RADIAL PROSTHESIS CUP DIA 19 MM; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

TORNIER S.A.S. RADIAL PROSTHESIS CUP DIA 19 MM; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Model Number DTJ019
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.Device discarded.
 
Event or Problem Description
It was reported that the patient had pain from the initial implantation of an elbow prosthesis 4 months prior.The surgeon analyzed that the prosthesis was overstuffed and had created pain on the humeral cartilage.Revision was performed with a mopyc head small, neck medium and stem small.Surgeon had difficultly to remove cement from bone shaft, but after this step implantation of the mopyc was easy.

Brand Name
RADIAL PROSTHESIS CUP DIA 19 MM
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16673618
Report Number3000931034-2023-00082
Device Sequence Number5219645
Product Code KWI
UDI-Device Identifier03700386901232
UDI-Public03700386901232
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDTJ019
Device Catalogue NumberDTJ019
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale